On an integral inequality of A. Lupaș

Authors

  • Josip E. Pečarić Faculty of Texlile Technolgoy Zagreb, Croatia
Abstract views: 164

Abstract

Not available.

Downloads

Download data is not yet available.

References

A. Lupaş, An integral inequality for convex functions. Univ. Beograd. Publ. Elektrotehn.

Fak. Ser. Mat. Fiz. No.381-409 (1972), pp. 17-19.

T. Popoviciu, Les fonctions convexes. Act. Sci. et Indust. 992, Paris, 1945.

P.M. Vasić and I.B. Lacković, Notes on convex funcitons VI: On an inequality for convex

fucntions proved bu A. Lupaş. Univ. Beograd. Publ. Elektrothen. Fak. Ser. Mat. Fiz.No. 634-677

(1979), pp. 36-41.

J. E. Pečarić, On some inequalities for convex sequences. Publ. Inst. Math. (Belgrade), 33

(47) (1983), pp. 173-178.

Downloads

Published

1994-08-01

How to Cite

Pečarić, J. E. (1994). On an integral inequality of A. Lupaș. Rev. Anal. Numér. Théor. Approx., 23(1), 101–102. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no1-art11

Issue

Section

Articles